MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Catalog Number 628930
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
Customer complaint ((b)(4)) was received 02may2017 via product distributor that customer is having issues with lifecodes hla-dqa1b1 sso typing kit (628930), lot 10205a.Customer reports that multiple indeterminate probes (weak reactivity), specifically beads 242, 274, 281, and 292 are noted as falling below the lot specific cut-off value.Per the product ifu, 2 probes may be indeterminate (falling below the lot specific cut-off value).For this assay, 4 probes were indeterminate, therefore invalidating the assay.It is not known if the customer recognized that this assay was invalid due to the 4 probes resulting as indeterminate.The customer performs the assay with several variations from the protocol described in the lifecodes hla-dqa1b1 sso typing kit ifu (instructions for use).Alternate method to prepare sample volume used in the assay, dna concentration is not quantified it is expected the range they use meets the assay defined range, alternate vendor amplification plates are used.Data provided by the customer points to issues with technique/equipment and not with kit.Additional questions asked of customer were not responded to.Root cause of weakly reactive probes in lifecodes dqab sso kit could not be determined from information received from distributor.Continued monitoring will be done.No further actions are required.

Brand Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Common Device Name
LIFECODES HLA-DQA1/B1 SSO TYPING KIT
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7720742
Report Number2183608-2018-00020
Device Sequence Number19149816
Product Code MZI
UDI-Device Identifier10888234400462
UDI-Public10888234400462
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK150302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2017
Device Catalogue Number628930
Device Lot Number10205A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2017
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1